MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 STD SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 CORAIL2 STD SIZE 12; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92512
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Inadequate Osseointegration (2646)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the corail pinnacle was revised due to metalossis.Doi: 2008.Doe: (b)(6) 2024.Affected side:left.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: corial pinnacle met 2008 implantation losening left.The product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that there was no damage or defects with the corial 2 std size 12.The image only showed one portion of the device and no observations pertaining to the nature of the reported event could be identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the corial 2 std size 12 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 STD SIZE 12
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19605350
Report Number1818910-2024-13807
Device Sequence Number8084744
Product Code LZO
UDI-Device Identifier10603295168782
UDI-Public(01)10603295168782(10)2279894(17)120114
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2012
Device Catalogue Number3L92512
Device Lot Number2279894
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +8.5.; PINNACLE MTL INS NEUT36IDX54OD.; PINNACLE SECTOR II CUP 54MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown